The Annals of Statistics

Conditional Inference for Restricted Randomization Designs

R. T. Smythe

Full-text: Open access

Abstract

In a clinical trial to compare two treatments, suppose that patients are assigned to treatment according to a certain class of restricted randomization rules. Conditional on the difference in numbers between the two treatment groups, the asymptotic null distribution of a class of permutation tests is shown to be Gaussian.

Article information

Source
Ann. Statist., Volume 16, Number 3 (1988), 1155-1161.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350952

Digital Object Identifier
doi:10.1214/aos/1176350952

Mathematical Reviews number (MathSciNet)
MR959193

Zentralblatt MATH identifier
0651.62019

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 62G10: Hypothesis testing

Keywords
Conditional inference local limit theorem randomization model restricted randomization rules

Citation

Smythe, R. T. Conditional Inference for Restricted Randomization Designs. Ann. Statist. 16 (1988), no. 3, 1155--1161. doi:10.1214/aos/1176350952. https://projecteuclid.org/euclid.aos/1176350952


Export citation